A male aged 33 years took Tab ciprofloxacin and Tab acceclo+para yesterday. Today he came to me with erruptions and ulcerations on the glans penis and ulcerations on inner side of upper lip........ Advise D/D and treatment.

2 Likes

LikeAnswersShare

In such fixed drug erruptions .... we should avoid ...ciprofloxacin,, norfloxacin, ibuprofen, Doxycycline, metro nidazole,.. patient should be advised for allergy testing for medicines.

if a patient presents with these ulcerations and eruptions...what should be the treatment...??
0

Stop all drugs immediately.... Inj Avil , Inj Dexamethasone,... Tab cetrizine , tab polarmine, Tab omnacortil 10 mg BiD , Cap Amoxycillin 500 mg TID to prevent secondary infection

Fixed drug eruption Rx Local saline wash Application of antibiotic ointment, Tab levocetrazine 1 OD

yes , these drugs may cause FDE in sensitive patients

Fixed drug eruption

fdr, , (fixed drug reaction),,stop cipro &acceclo & para,,tb ctz stat and at night,,

Fixed drug eruption.. Drug allergy in simple words..!! Antihistaminics and corticosteroids can be given..!!

bullous FDE

Load more answers

Diseases Related to Discussion